# SDR DALA2023052204058

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON FITTINGS (2EAS) LOWER SILL CUTOUT CARGO DOOR (INBOARD SIDE AREA NUT PLATE) STA 1380 AND 1400 BTW RBL 29 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00279: FITTINGS (2EAS) LOWER SILL CUTOUT CARGO DOOR (INBOARD SIDE AREA NUT PLATE) STA 1380 AND 1400 BTW RBL 29 AT AFT CARGO COMPARTMENT WERE REPLACED PER B757- 200 SRM. (2773340)
